I have searched ant not quite found the topic i was looking for so i will ask. As a start with, im not overly concerned about this, just wondering if there is a simple explanation. Recently i have been suffering from fairly severe dizziness if i stand up too quickly. Not all the time, but if im couching for a while then stand up i can almost topple. Never really had this before, not sure if its just that now im lighter im crouching to do things rather then sitting on my ass, or if its a potential side effect of Metformin? If does seem to have come on since i upped my dose to 2g/day. May all be a coincidence? Just want to get a feeling if it could be something dietary/easy to fix with a change in routine, or its just one of those things. I am eating what i consider to be a very healthy balanced diet (Meats, fish, fruit, veg and complex carbs), i dont think im "lacking" aside from probably a few hundred calories a day which is for weight loss?